How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I was in Benicar 40mg/12.5 5mg Norvasc took myself off

Customer Question

I was in Benicar 40mg/12.5 5mg Norvasc took myself off Norvasc it was lowering my pulse too much. Now my BP is 160/74 P50
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Your BP is elevated since you stopped norvasc.

Benicar HCT dose can be increased to 2 tablets daily to control your BP.

Pulse 50 is still on the lower side.

But if you do not feel dizzy then probably ok.

However, low pulse with dizziness will require further evaluation to rule out any underlying heart problem.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions